image product otc

OTC - Tydol - Analgesics - Tydol Plus

COMPOSITION:

Acetaminophen (Paracetamol) 500 mg

Caffeine 65 mg

Per each film coated caplet.


INDICATIONS:

Temporary relief of minor aches and pains associated with the headache, toothache, muscular aches, sinusitis, cold, minor pain of arthritis, pain of menstrual cramps.


ADMINISTRATION AND DOSAGE:

Adult: 2 caplets every 6 hours while symptoms persist, not to exceed 8 caplets in 24 hours, or as directed by a doctor.

Children under age 12: consult a doctor.


CONTRAINDICATIONS:

Do not take Tydol Plus more than 10 days for pain, or for more than 3 days for fever, unless directed by a doctor.

If you are pregnant or nursing a baby, seek advice of health professional before using this product.

Allergic history to components of this product..


WARNINGS AND PRECAUTIONS:

Pain or fever persists or gets worse; new symptoms occur; redness or swelling is present, consult a doctor because these could be signs of a serious condition. Consult a dentist promptly for toothache. If you generally consume 3 or more alcohol- containing drinks per day, you should consult your physician for advice on when and how you should take Tydol Plus.


SIDE EFFECTS:

Prolonged use and high dose of acetaminophen may cause hepatocellular insufficiency.

Skin rash and other allergic reaction have been described rarely.

Insomnia, restlessness, nervousness, nausea, vomiting and gastric irritation.

Hematological changes, leukopenia, thrombocytopenia.


INTERACTIONS:

Anti-seizure drug which induces enzymes in liver microsomes may increase acetaminophen hepatotoxicity due to increase drug metabolism to hepatotoxic substances.

Concurrent use of Acetaminophen with Isoniazide may also increase risk of hepatotoxicity.

Caffeine may interfere the metabolism of Clozapine.


PRESENTATION:

Bottle of 100 coated caplets.

Box of 10 blisters x 10 coated caplets.